trip to the er

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Anne092
Regular Member


Date Joined Nov 2008
Total Posts : 52
   Posted 4/30/2009 6:54 AM (GMT -6)   
Just got home from a trip to the emergency room.  Had a bladder infection took antibotics.  Was having a flare from antibotics and the heat just feeling bad for about a week.  Then the other day my stomach was upset drank a ensure and it went downhill from there.  Bad stomach cramps, D, thought I was going to passout, and hives.  Went to the emergency room doctor did not think anything of the hives benadryl took them away.  But found out a little infection still left, I was dehydrated, and my potassium was low.  I did figure out the hives I think I get hives from sulfur based antibotics.  I read that ensure contains alot of sulfur.  Does anyone else know what foods have sulfates I should worry about?  I also have another question my potassium is always low.  Is that common in people like us?
 
 
Anne

Podnette
Regular Member


Date Joined Nov 2008
Total Posts : 33
   Posted 4/30/2009 4:30 PM (GMT -6)   
Oh my Anne...so sorry, hun...Hope you feel
better soon...I will keep you in my warm
thoughts and prayers
Sorry I can't answer any of your questions :(

God Bless
Pod
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, March 27, 2017 8:45 PM (GMT -6)
There are a total of 2,782,786 posts in 305,824 threads.
View Active Threads


Who's Online
This forum has 152128 registered members. Please welcome our newest member, poetic.
483 Guest(s), 10 Registered Member(s) are currently online.  Details
Darjman, Psilociraptor, FedUp48, Girlie, Fletch10, AK, poetic, soynomore, Tall Allen, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer